# SDR COMA0870005

- Difficulty date: January 23, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 12,181 hours, 8,920 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 5013642
- Part serial: MAY040911
- Condition: Locked
- Location: Rt Mlg
- Part time: 5,844 hours, 4,091 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLIGHT 5007- RIGHT INBOARD TIRE BLEW DURING TAKEOFF ROLL.  FOUND RIGHT INBOARD BRAKE LOCKED UP.  REPLACED SAME BRAKE ASSEMBLY AND BOTH RIGHT MAIN TIRES.  NO FURTHER DEFECTS.
